Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it due to taking plan B there is brown discharge ?

Hi, so I took the Plan B pill 3 weeks ago after unprotected sex. At the time I had been on my normal birth control for a month in a half, but I wanted to be sure by taking the Plan B. And as of about Friday I have been discharging this brown,stringy stuff. And when I wipe theres pinkish blood. At first when this had all started I was only bleeding but then it turned into the brown and stringy stuff on Saturday. Is this discharge due to the Plan B pill? Or a pregnancy?
Tue, 14 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello dear,welcome to Ask a doctor service.
I reviewed your query and here is my advice.
There is no pregnancy possibility using two contraceptive methods.
The brown discharge may be side effect of emergency pill intake.
If you take everyday pill contraception there is no need to take emergency pill.
Hope I have answered the question.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had my mensrual cycle January 24-29. I had unprotected sex around 2am February 1. Pulled out before ejacualtion. I took Plan B about 10 hours...